# SDR MASA2012052034799

- Difficulty date: May 20, 2012
- Submitted: May 20, 2012
- Operation: Air carrier
- Aircraft: N924FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15024
- Aircraft time: 20,068 hours, 16,132 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOD LIGHT AT ROW 15 INOPERATIVE.  RELAMPED, OPS CHECKED GOOD.
